hi has anyone noticed that if there taking levoth and there made by different companys that they get different symtoms ie more joint pains swollen belly burping all the time sleeping problems and mood swings.
Different manufacturers use different fillers (inactive ingredients) in their tablets. Some people are sensitive to these and can feel much better just by switching brand. It's always best, once you find something that works well for you, to stick with it. Consistency is very important. While some people do very well on generics, your pharmacy can change it's generic manufacturer at any time without warning and without notice. That's the argument usually used for taking a brand name.
thanks and there me thinking i am going mad when i said this to the chemist he said i dont think so but as i said i am willing to try to get rid of these symtoms sometime it just feel like no one wants to lisen so far so good belly has gone down a bit and my joint pains are a little better oh and i love coffee but have cut down on this too and try not to drink it with milk to much as i said it trail and error till i find out what is going on with my body
I disagree that water retention and dry skin NEVER go away with levothyroxine. My dry skin was one of the FIRST symptoms that went away when I started on synthyroid right after dx. Water retention comes and goes, depending on other things; it's not always thyroid related.
I disagree. I've been on levothyroxine for years, and I have NO hypo symptoms. Water retention was one of the first to disappear. Twenty-five pounds dropped off without even trying and the swollen ankles and feet trimmed back down.
We're all different, and what works for one doesn't work for another. There are no across-the-board rules, nor is any one med a panacea. Beware of anyone touting a one-size-fits all therapy.
thanks all i am still getting the symtoms on and off but it seems to be settling down for now i have been using dermol 500 thats help with dry skin,my belly swells some days and i have joint pains most times when i wake up.
True Barb the bad days are getting me down I have been tested for arthritis and other stuff but they have not found anythink which, is good but the pains in my joints get bad my doctor gave me amitriptline its not much help so i stopped taking them. sleeping pills help but he dont want me to use them that much he gave me 14 tamazepam but said that he wont give them to me all the time but it does help me sleep and i wake up better.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.